# SDR HEEA956184

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 3442 · Weather Radar System
- Part: Ant Pedestal
- Part number: MI585202
- Condition: Defective
- Location: Cockpit Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT TRACKER  INTERMITTENT IN 60 DEGREES SCAN.
